# SDR SWAA2025091213612

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 25,203 hours, 12,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE AND ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED PER AMM 33-51-06-960-805-NG.
